# SDR N6WA2012060102

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 24,485 hours, 17,177 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 895001
- Condition: Faulty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PROX SYSTEM FAULT 2 STATUS MESSAGE POSTED ON ED2.  VERIFIED PAX DOOR IS CLOSED, LATCHED, AND LOCKED PRIOR TO DEPARTURE AND FERRY FLIGHT.  R & R PROX SWITCH PX-25 IAW AMM 52-70-04.
